# SDR JJBA2018111606009

- Difficulty date: November 6, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 34,959 hours, 22,467 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 252AF HAS MULTIPLE AREAS OF COMPOSITE DAMAGE AND REQUIRES ETD FOR REPAIR. FABRICATED, LOCATED AND INSTALLED REPAIR DOUBLER FROM MATERIAL.
